# SDR DALA2020111303714

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 39,372 hours, 26,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT CEILING PANELS 11, 12, AND 13 WERE INOPERATIVE.  THE BATTERY PACK, B5-231, WAS REPLACED, PER B717 WDM 33-51-12.  OPERATIONAL CHECK WAS SATISFACTORY.  THE AIRCRAFT IS OK FOR SERVICE.
